Toggle Main Menu Toggle Search

Open Access padlockePrints

Das Spektrum manisch-depressiver Störungen in den Zeitschriftenpublikationen der letzten 20 Jahre

Lookup NU author(s): Dr Thomas Meyer


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Meyer TD

Publication type: Article

Publication status: Published

Journal: Zeitschrift für Klinische Psychologie und Psychotherapie

Year: 2001

Volume: 30

Issue: 1

Pages: 42-44

ISSN (print): 1661-4747

ISSN (electronic): 2190-6297

Publisher: Verlag Hans Huber AG


DOI: 10.1026//1616-3443.30.1.42

PubMed id: 16163443

Notes: [English title: The spectrum of manic depressive illness in journal publications of the last 20 years]


Altmetrics provided by Altmetric